# SDR AU981674

- Difficulty date: December 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-23-250
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bolt
- Condition: Overtorqued
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) DURING A TEST FLIGHT FOLLOWING MAJOR MAINTENANCE, THE LANDING GEAR WAS SELECTED DOWN, RESULTING IN NO NLG INDICATION.  ON LANDING, THE NOSE GEAR COLLAPSED.  GROUND INVESTIGATION FOUND THAT A DRAG LINK BOLT HAD BEEN OVER-TORQUED.
